# SDR SWAA2022091546988

- Difficulty date: August 27, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 45,535 hours, 28,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 147A7221Y32
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS907 TO BS927 RBL10 AT AFT CARGO COMPARTMENT 2022-452200 / [01] REPLACED ANGLE AND FASTENERS LOCATED BS907 TO BS927 RBL10 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND 51-10-02 DWG: 147A7221 REV ? SHEET :24   SEE INDIVIDUAL SIGNOFFS BELLOW.;[02] CERTIFIED STEP 1 COMPLETED; ITEM RII
